Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Abnormal periods. Scan shows polycystic ovary. Difficulty breathing, hair loss

i have some health problem my periods are not normal. so doctor give me this gynaset medicine even after taking this periods does nt come. i checked my prolactine hormone it was heigh(40.43).I took a scan with my own interest it shows polycystic overy.During sleeping i can t breath properly.also hair loss .she give me prolactine hormone control medicine.after taking this 6 week still that problem then adviced me to take brain scan.(my last period date is 27 th july)upto that no problem regarding periods
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
You are likely to be suffering from an imbalance of the hypothalamic-pituary-ovarian axis and the diagnosis of hyperprolactinemia and polycystic ovaries suggest this. The causes of excess prolactin levels could be many ranging from use of various drugs, systemic disorders and adenomas of the pituitary. I advice you to see an endocrinologist for a proper assessment of the situation. Treatment can vary depending on the cause as your endometrium has not responded to simple hormone withdrawal. Wish you good health.
Answered: Thu, 7 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor